# SDR YAD2008F00003

- Difficulty date: September 20, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N115AX
- Make and model: Beech 1900C
- Aircraft serial: UC2
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LT BRAKE FLAT ON TAXI AND LANDING.  MX BLEED BRAKES.
